# SDR 250TR0023

- Difficulty date: September 10, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 46,773 hours, 25,976 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4038891916
- Condition: Inoperative
- Location: Flt Cntrl
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S FLIGHT DIRECTOR FLAG IN VIEW DURING FLIGHT.  REPLACED NR 1 AND NR 2 FLIGHT CONTROL COMPUTER IAW MM 22-11-331.
